# SDR SIMA20160124001

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 29,866 hours, 21,287 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Faulty
- Location: Lt Cowling
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT COWL ANTI-ICE CAUTION MSG ENROUTE AFTER WE CLIMBED THROUGH THE ICE.  R & R LT COWL ANTI-ICE VLV IAW AMM 30-22-01.  OPERATIONS CHECKED GOOD.
